# SDR CALA2018080601763

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 108,533 hours, 16,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51201
- Condition: Corroded
- Location: Bs 1528
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1518, BL 0 FLOORBEAM WAS FOUND CORRODED.   THE FLOORBEAM WAS REPAIRED IAW SRM 5 3-00-51, REPAIR 1, FIG 201.
